T Nation

Halodrol-50 Sides! Please Help!

Whats up guys. I came off a cycle of Halodrol-50 by gaspari about 3 months ago. I took 1 pill everyday for 30 days and at the beginning of the third week i started taking 2 pills of Novadex-XT and then at the end of the Halodrol i took 3 pills of Novadex-XT until the bottle was empty. .

At the end of that cycle i got two small (about pea sized) lumps under both my nipples. They are sore to the touch. It is not noticable from the naked eye and have no puffiness they just are sore to the touch. I waited about a month then took Rebound XT by designer supplements for 1 month. 2 pills a day. That did nothing either. I still have two pea sized lumps under each nipple. I have been off the Rebound XT for about 3 weeks now.

I have had these lumps for about 2 months now with no changes. They havent gotten bigger or smaller and nothing has changed with them. Is this a mild case of gyno? What should i do? Should i worry? Should i go to the doctor? Can someone please help? I really appreciate it.

Yes it’s gyno. That’s why I stick to pharmaceuticals, you know exactly what’s going in your body. Do you know what’s in Halodrol-50?

Not at all to tell you the truth. I just figured since it was off the shelf it was pseudo OK to take. Kind of a newbie mistake i know but i cant do anything about it now. So since it is defintely gyno what should i do? Should i worry about it? Will it worsen or get better?

go see a doc, it COULD be cysts if you are lucky. i had one when i was a teenager. i dont know if gyno hurts or not. do some research online

How old are you? …Hopefully over 21!!

Seems to me like this is grounds for a lawsuit against Gaspari Nutrition. Any thoughts?

Im 23 years old. Im still very nervous about these lumps. If it is gyno is it really something to SERIOUSLY worry about. Or is it just a little skin growth and not to worry about it? [quote]Cartman8675 wrote:
Seems to me like this is grounds for a lawsuit against Gaspari Nutrition. Any thoughts?[/quote]

Does anyone know if that Novadex OTC supplement this guy took even has any real Anti-E properties? I’ve always functioned off the assumption is was a scam much like companies that sell “D-Bol” and “Dekka”

Dummy get some Nolva. Got search AND DONT PUT CRAP IN YOUR BODY…WITH JUST ASS_UMPTIONS EVER AGAIN. rant over…
Also you might want to go to a doc to check it out. I dont know if it will go away or if its set in yet…Good luck.

B-Time,

Check out:

http://www.T-Nation.com/readTopic.do?id=835521

Get yourself some advice from your doc. I’m 99% sure that this is gyno, but you really need to get checked just to be sure. It’s sometimes difficult to differentiate gyno from male breast cancer, and that’s something you really don’t want. Both cause enlargement of the breast in the nipple region -and both may be associated with pain and tenderness, though gyno is more likely to cause you pain.

Learn from this mistake young padawan!!!

there is a product out that supposedly helps “cure” gyno in most cases. Its been talked about on these forums quite a bit.

Definitely talk to the doctor about this, it may not even be gyno. The stuff people were talking about that may clear it up is Femera. Do some research on it though, ask the doctor about it. I looked it up briefly and its for Postmenapausal women?!! Not sure how that works with men, as I looked like I said very briefly and didn’t see any thing on the page about men using it for gyno.

Oh yeah, and go talk to the doctor!!!

Thanks everyone for your help. I really appreciate it. Ill go get it checked out.

Please don’t be a bitch as was suggested and try and make a lawsuit over something you took and put in your body, without remotely educating yourself on what the fuck it was. BTW, I don’t think you will just saying.